ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Acta Mathematica Scientia
Source : Acta Mathematica Scientia, Volume 33, Number 3, p.712 - 720 (2013)
Keywords : Fixed point theorems, Fractional differential equations, pantograph equations
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Verified : Yes
Year : 2013
Abstract : This article deals with the existence of solutions of nonlinear fractional pantograph equations. Such model can be considered suitable to be applied when the corresponding process occurs through strongly anomalous media. The results are obtained using fractional calculus and fixed point theorems. An example is provided to illustrate the main result obtained in this article.
Cite this Research Publication : K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Existence of solutions of nonlinear fractional pantograph equations”, Acta Mathematica Scientia, vol. 33, pp. 712 - 720, 2013.